# SDR SIMA2625

- Difficulty date: September 18, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 7253799459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK BL 0.0 WAS FOUND TO BE BEYOND SRM LIMITS AFTER REMOVAL OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE AFT 67.75 INCHES OF SEAT TRACK BL 0.0 IAW SAAB REPAIRE STATEMENT 72SDS0795 AND SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
